advertisement
Question
Posted by: Worried | 2006/11/10

Can I still fall pregnant

I am on the pill, but read somewhere that if you have gastro the pill is not always effective. If this is true...... After having a bout of gastro a previous week, and a night of sex, I decided as extra precaution to take the morning after pill. I was supposed to start menstruating this week but haven't started. Is it due to the morning after pill, which has thrown my cycle out slightly or could I be pregnant? And if I could be pregnant, would a home preg test pick it up already after a week?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be either. Do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Echelle | 2006/11/10

The same thing happened to me when I took the morning after pill, so that could be the reason yes.

Reply to Echelle
Posted by: Maya | 2006/11/10

It's most likely due to the morning after pill, but you can do a preg test just to be sure if you are a week late.
Remember that vomiting within 3 hours of taking the pill also affects it's absorption and antibiotics also lessen the pills effectiveness. In both cases you must use extra precautions and continue for 7 days after the incident or medication:)

Reply to Maya

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement